# SDR R61A201208060432

- Difficulty date: August 6, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000275
- Aircraft time: 9,112 hours, 4,983 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: 12062103001
- Condition: Damaged
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE CRASH AXE BRACKET WON'T OPEN DUE TO SNAP BEING BROKEN.  MAINTENANCE REPLACED CRUSH MOUNT PER EMB AMM.
